# SDR DALA2024011700681

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 62,109 hours, 44,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR WHEEL WELL DOOR JAMB FWD CHANNEL WAS FOUND CRACKED / DAMAGED. MAINTENANCE CLEANED UP DAMAGE AND INSPECTED PER B717 SRM 53-20-02-2R PROC 3. CRACK IN UPPER CHANNEL AREA MEASURED APPROX. 0.25IN. STOP DRILLED CRACK PER B717 SRM 53-20-02-2R REPAIR 3. C/W HFEC OF CUTOUT PER B717 SRM 53-20, NO CRACKS FOUND. REMOVED RIGHT MAIN GEAR, FWD DOOR FRAME, DRILLED UP, AND INSTALLED RIGHT MAIN GEAR FWD DOOR FRAME PER BOEING DRAWING 5910784U6. CHECKED ADJUSTMENT OF RT DOOR OPEN PROX SENSOR IAW B717 AMM 32-61. GAP & INDUCTANCE CHECK OK. ADJUSTED RT MLG DOOR LATCH PER B717 AMM 32-34. JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES. ALL INDICATIONS NORMAL. (LP #5444407)
